# SDR ASMF201204008

- Difficulty date: April 26, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 39,785 hours, 28,110 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 36,896 hours, 26,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION OF THE HPT 1ST STAGE BLADES OF THE LT ENGINE WAS DETECTED 1 BLADE OF THE HPT 1ST STAGE WITH A CRACK OUT OF LIMITS IAW MM 72-00-00 PARAGRAPH G 1(A), WITH DIMENSIONS OF 0.125" LONG IN THE T/E AREA.  MX PERSONNEL REPLACED AND TESTED THE LT ENGINE IAW MM 71-00-02 AND MM 71-00-00, ALL CORRECT.
